# SDR 9707789884

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N677MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47756
- System (JASC): 2613 · Overheat Detection
- Part: Temp Sensor
- Condition: Failed
- Location: Right
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT OF DFW PASSING 17,000, TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED.  FOLLOWED COCKPIT OPERATING MANUAL PROCEDURE.  LIGHT REMAINED ON.  LIGHT EXTINGUISHED WHEN POWER RETARDED TO 1.5 EPR.  FLIGHT RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED DUCTING FOR LEAKAGE AND FOUND NONE.  REPLACED TEMPERATURE SENSOR ON RIGHT SIDE.  OPERATIONAL CHECK OK.
